# SDR CA061012002

- Difficulty date: May 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB04
- Condition: Shorted
- Location: Cockpit
- Part time: 1,670 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE FLIGHT CREW REPORTED THAT THE COPILOT`S PFD WENT BLANK, THEN CAME BACK ON IN POST MODE (GREEN T) THEN WENT BLANK AGAIN PERMANENTLY, FOLLOWED BY A BURNING ODOR (NO VISIBLE SMOKE OR FLAMES). THE ODOR WAS CARRIED BY THE RECIRC FAN THROUGHOUT THE CABIN AND DETECTED BY THE FLIGHT ATTENDANTS. MECHANICS FOUND EVIDENCE OF SOOT AROUND THE COOLING HOLES OF THE REMOVED PFD. (TC NR 20061012002)
